# SDR CALA9700811

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO PARALLEL SEMICIRCULAR CRACKS .25 INCH APART WITH 2 DIAMETERS IN RT FUSELAGE SKIN AT STA 200 SIX INCHES BELOW CUSP LINE.  REPAIRED IAW SRM 53-04.
